Jorge Milhazes Freitas
Jorge Milhazes Freitas
Associate professor of Mathematics, Faculty of Sciences, Universidade do Porto
Verified email at - Homepage
Cited by
Cited by
Hitting time statistics and extreme value theory
ACM Freitas, JM Freitas, M Todd
Probability Theory and Related Fields 147 (3-4), 675-710, 2010
Extremes and recurrence in dynamical systems
V Lucarini, D Faranda, JMM de Freitas, M Holland, T Kuna, M Nicol, ...
John Wiley & Sons, 2016
The extremal index, hitting time statistics and periodicity
ACM Freitas, JM Freitas, M Todd
Advances in Mathematics 231 (5), 2626-2665, 2012
On the link between dependence and independence in extreme value theory for dynamical systems
ACM Freitas, JM Freitas
Statistics & Probability Letters 78 (9), 1088-1093, 2008
Extreme value laws in dynamical systems for non-smooth observations
ACM Freitas, JM Freitas, M Todd
Journal of Statistical Physics 142 (1), 108-126, 2011
Laws of rare events for deterministic and random dynamical systems
H Aytaç, J Freitas, S Vaienti
Transactions of the American Mathematical Society 367 (11), 8229-8278, 2015
From rates of mixing to recurrence times via large deviations
JF Alves, JM Freitas, S Luzzatto, S Vaienti
Advances in Mathematics 228 (2), 1203-1236, 2011
The compound Poisson limit ruling periodic extreme behaviour of non-uniformly hyperbolic dynamics
ACM Freitas, JM Freitas, M Todd
Communications in Mathematical Physics 321 (2), 483-527, 2013
Continuity of SRB measure and entropy for Benedicks–Carleson quadratic maps
JM Freitas
Nonlinearity 18 (2), 831, 2005
Extreme values for Benedicks-Carleson quadratic maps
ACM Freitas, JM Freitas
arXiv preprint arXiv:0706.3071, 2007
Extreme value statistics for dynamical systems with noise
D Faranda, JM Freitas, V Lucarini, G Turchetti, S Vaienti
Nonlinearity 26 (9), 2597, 2013
Speed of convergence for laws of rare events and escape rates
ACM Freitas, JM Freitas, M Todd
Stochastic Processes and their Applications 125 (4), 1653-1687, 2015
Extremal behaviour of chaotic dynamics
JM Freitas
Dynamical Systems 28 (3), 302-332, 2013
Convergence of rare event point processes to the Poisson process for planar billiards
JM Freitas, N Haydn, M Nicol
Nonlinearity 27 (7), 1669, 2014
Statistical stability for Hénon maps of the Benedicks–Carleson type
JF Alves, M Carvalho, JM Freitas
Annales de l'IHP Analyse non linéaire 27 (2), 595-637, 2010
Rare events for the Manneville–Pomeau map
ACM Freitas, JM Freitas, M Todd, S Vaienti
Stochastic Processes and their Applications 126 (11), 3463-3479, 2016
Statistical stability and continuity of SRB entropy for systems with Gibbs-Markov structures
JF Alves, M Carvalho, JM Freitas
Communications in Mathematical Physics 296 (3), 739-767, 2010
The statistical stability of equilibrium states for interval maps
JM Freitas, M Todd
Nonlinearity 22 (2), 259, 2008
Clustering of extreme events created by multiple correlated maxima
D Azevedo, ACM Freitas, JM Freitas, FB Rodrigues
Physica D: Nonlinear Phenomena 315, 33-48, 2016
Extreme value laws for non stationary processes generated by sequential and random dynamical systems
ACM Freitas, JM Freitas, S Vaienti
Annales de l'Institut Henri Poincaré, Probabilités et Statistiques 53 (3 …, 2017
The system can't perform the operation now. Try again later.
Articles 1–20